I have been on Loseasonique for almost 2 years and i always get breakthrough bleeding for weeks during my cycle. I had planned to switch after my current cycle but while on vacation, i lost my 2nd pack of this 90 day pill. I got home 2 days later and doubled up on the pill (my 3rd pack). but i have been spotting and cramping since then. Now am short of 1 pack and i was hoping to get a new pack to replace the missing pack but my insurance wont let me refill as its too early. All i really need is one pack to complete my full cycle but now i dont know what to do after my pack is finished. Would it be ok to switch to a new birth control after the 2nd pack since i was already planning to switch due to the terrible side effects i have been experiencing since loseasonique?( i am looking to switch to Lo Leostrin). Or do i need to find a way to get one pack of loseasonique and finish up my cycle even though that would be hard as they always come in 3 packs?
You can switch to another pill brand after the present pack gets over.It may be possible that you do not exhibit irregular bleeding and spotting with the other brand.But most of them do cause such effects.You can also discuss with the Gynaecologist regarding other contraceptive options as IUD,Deposhots and can use them also if required.
It cannot be commented whether you would have the present symptoms with any particular brand or not.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.